# SDR AALA202110277198

- Difficulty date: October 21, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 55,956 hours, 34,126 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010001
- Condition: Defective
- Location: Nr 1 Elac
- Part time: 61,509 hours, 24,483 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FROM TOP OF DECENT HAD ABRUPT ERRATIC STAB TRIM WHEEL MOVEMENT UP AND DOWN IT KICKED OFF BOTH AUTOPILOTS SEVERAL TIMES HAND FLEW AIRCRAFT STILL HAD ERRATIC STAB TRIM MOVEMENTS WHILE HAND FLYING. AIRCRAFT WAS CONTROLLABLE DURING TRIM WHEEL MOVEMENT BUT COULD FEEL PITCH CHANGES ABRUPTLY CHANGING UP AND DOWN. FIXED ITSELF AT 10,000. **SUPPLEMENTAL REPORT FOR AALA202110227198: REPLACED ELEVATOR AILERON COMPUTER (ELAC) #1 AND ELEVATOR AILERON COMPUTER (ELAC) #2 (AALA202110273012) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 27-93-00** (CLOSED)
